Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Welccome to Justanswer! I am Dr. Altman and happy to assist you both today!Can you please tell me the name of the pill, how many ingested, how much your dog weighs, and how long ago this occurred?Thank you!
I apologize, I misunderstood that the name of the pill is "It works Fat Fighter Pill."The only thing that I note is an ingredient is green tea leaf extract that can cause hyper excitement as a caffeine source but it doesn't list mg. Depending on your dog's weight I do not expect to see any issues from this ingestion from the other ingredients. If your dog does develop hyperexcitment lasting more than a few hours it would be best to see your veterinarian to treat this change which can correlate with increased blood pressure.Very likely this one capsule/ pill will not cause any serious side effects but perhaps loose stool for 24 hours. If it lasts more than that time period or there is reduced appetite, vomiting I would advise a veterinary exam but I suspect you won't see any issues at all! If your dog is >30 pounds the risk is very low, <30 pounds a little higher but not enough to cause serious illnessI hope this makes sense and again I apologize I misunderstood that the name was the fat fighter pill!
If you have more questions or if I can help in any other way, please do not hesitate to ask! If you would like to accept my answer, please press RATE OUR CONVERSATION (I am not compensated in any other way). Bonuses are always welcome. Thanks!
If you have additional questions after you rate the question, you are welcome to request me for additional conversations if I am on-line or by beginning your question "Dr. Altman..." or "Dogdoc4u..." and others will leave the questions for me. Good luck to you both!!!
I hope your dog is doing alright and would love an update but am signing off in just a few moments. Please let me know if I can be of any further assistance to you bothIf you are satisfied with my responses please rate or accept so I maybe compensated for my time. Thank you